# SDR ASOA20111220012

- Difficulty date: December 20, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N17159
- Make and model: Emb EMB-145XR
- Aircraft serial: 792
- Aircraft time: 22,415 hours, 12,144 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AFT OF PAX DOOR.  LT CENTER FUSELAGE SKIN BETWEEN FRAMES 19-21 AND S11-12L.  CUTOUT DAMAGE, INSTALLED FILLER AND DOUBLER.  ALODINED PRIMED AND PAINTED. PRESSURE CHECKED GOOD.  ACFT RELEASED AND RETURNED TO SERVICE.
